# SDR BSY2004F00001

- Difficulty date: March 19, 2003
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N95BB
- Make and model: Beech 58
- Aircraft serial: TH333
- Engine: Cont IO520*
- Propeller: Hartzl BHCJ2YF2
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 3538013243
- Condition: Inoperative
- Location: Landing Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LT LANDING LIGHT SWITCH STUCK IN THE ON POSITION AND SMOKING.  REMOVED AND REPLACED SWITCH, OPS CHECKS GOOD.
